DBLP BibTeX Record 'journals/jcisd/AraujoM98'

@article{DBLP:journals/jcisd/AraujoM98,
  author    = {Oswaldo Araujo and
               Daniel A. Morales},
  title     = {Properties of New Orthogonal Graph Theoretical Invariants
               in Structure-Property Correlations},
  journal   = {Journal of Chemical Information and Computer Sciences},
  volume    = {38},
  number    = {6},
  year      = {1998},
  pages     = {1031-1037},
  ee        = {http://dx.doi.org/10.1021/ci970062h},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}